# SDR SWAA2025050266318

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 27,809 hours, 13,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN INBOARD FLASHLIGHT HAS NO GREEN LIGHT. DOES NOT TEST<[01] R/R AFT CABIN I/B FLASHLIGHT BATTERY IAW AMM 25-64-00 FUNCTIONAL CHECK OK. THIS CLEARS MEL
